11 paper(s) uploaded by xinzhou02.

Index Title Upload Time Modified Time
1

Sweeping out 3-manifold of positive Ricci curvature by short 1-cycles via estimates of min-max surfaces

Yevgeny Liokumovich South Kensington Campus Xin Zhou Massachusetts Institute of Technology

Differential Geometry mathscidoc:1610.10028

Mathematics, 2016.5
[ Download ] [ 2016-10-10 10:47:50 uploaded by xinzhou02 ] [ 1186 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-10-10 10:47:50 -
2

Entropy of closed surfaces and min-max theory

Daniel Ketover Princeton University Xin Zhou Massachusetts Institute of Technology

Differential Geometry mathscidoc:1610.10029

2015
[ Download ] [ 2016-10-10 10:53:27 uploaded by xinzhou02 ] [ 675 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-10-10 10:53:27 -
3

Existence of minimal surfaces of arbitrary large Morse index

Haozhao L University of Science and Technology of China, Xin Zhou Massachusetts Institute of Technology

Differential Geometry mathscidoc:1610.10030

Distinguished Paper Award in 2017

Calculus of Variations and Partial Differential Equations, 55, (64), 2016.6
[ Download ] [ 2016-10-10 11:01:20 uploaded by xinzhou02 ] [ 830 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-10-10 11:01:20 -
4

Min-max hypersurface in manifold of positive Ricci curvature

Xin Zhou Massachusetts Institute of Technology

Differential Geometry mathscidoc:1610.10031

Distinguished Paper Award in 2020

2015
[ Download ] [ 2016-10-10 16:14:55 uploaded by xinzhou02 ] [ 657 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-10-10 16:14:55 -
5

On the free boundary min-max geodesics

Xin Zhou Massachusetts Institute of Technology

Differential Geometry mathscidoc:1610.10032

International Mathematics Research Notices, 5, 1447-1466, 2016
[ Download ] [ 2016-10-10 16:18:39 uploaded by xinzhou02 ] [ 769 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-10-10 16:18:39 -
6

Min-max minimal hypersurface in $(M^{n+1}, g)$ with $Ric_{g}>0$ and $2\leq n\leq 6$

Xin Zhou Department of Mathematics, Stanford University

Differential Geometry mathscidoc:1610.10033

Distinguished Paper Award in 2017

Journal of Differential Geometry, 100, 129-160., 2015
[ Download ] [ 2016-10-10 16:33:41 uploaded by xinzhou02 ] [ 1026 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-10-10 16:33:41 -
7

Mass angular momentum inequality for axisymmetric vacuum data with small trace

Xin Zhou Department of Mathematics, Stanford University

Differential Geometry mathscidoc:1610.10034

Communication in Analysis and Geometry, 22, (3), 519-571, 2014
[ Download ] [ 2016-10-10 16:38:07 uploaded by xinzhou02 ] [ 834 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-10-10 16:38:07 -
8

Convexity of reduced energy and mass angular momentum inequalities

Richard Schoen Department of Mathematics, Stanford University Xin Zhou Department of Mathematics, Stanford University

Differential Geometry mathscidoc:1610.10035

Annales Henri Poincare, 14, 1747-1773., 2013
[ Download ] [ 2016-10-10 16:44:15 uploaded by xinzhou02 ] [ 640 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-10-10 16:44:15 -
9

Min-max theory for constant mean curvature hypersurfaces

Xin Zhou University of California Santa Barbara Jonathan J. Zhu Princeton University

arXiv subject: Differential Geometry (math.DG) mathscidoc:2005.53001

Gold Award Paper in 2020

Inventiones mathematicae , 218, 441–490, 2019
[ Download ] [ 2020-05-10 22:31:19 uploaded by xinzhou02 ] [ 681 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2020-05-10 22:31:19 2020-05-10 22:35:40
10

Existence of hypersurfaces with prescribed mean curvature I - Generic min-max

Xin Zhou University of California Santa Barbara Jonathan J. Zhu Princeton University

arXiv subject: Differential Geometry (math.DG) mathscidoc:2005.53002

Cambridge Journal of Mathematics, 8, (2), 311–362, 2020
[ Download ] [ 2020-05-10 22:35:13 uploaded by xinzhou02 ] [ 1319 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2020-05-10 22:35:13 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved